# SDR ASOA05094

- Difficulty date: January 18, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 463
- Aircraft time: 19,039 hours
- Engine: Pwa PW127
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: S5751203220300
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE RT IB FLAP L/E RIB WAS FOUND TO BE CRACKED BEYOND LIMITS AT RIB 6.  MAINTENANCE REMOVED AND REPLACED THE RT IB FLAP L/E RIB AT RIB 6 IAW SRM. (K)
